DOI QR코드

DOI QR Code

PSEUDO n-JORDAN HOMOMORPHISMS AND PSEUDO n-HOMOMORPHISMS ON BANACH ALGEBRAS

  • Received : 2019.09.27
  • Accepted : 2020.04.02
  • Published : 2020.06.25

Abstract

In this paper, we correct some errors and typos of [2] and introduce a new concept related to pseudo n-Jordan homomorphisms, that we call it pseudo n-homomorphism. We investigate automatic continuity and positivity of pseudo n-homomorphisms and pseudo n-Jordan homomorphisms on Banach algebras and C*-algebras. Moreover, we show that the sum of two pseudo n-Jordan homomorphisms is not a pseudo n-Jordan homomorphism and we show that under some conditions the sum of two pseudo n-Jordan homomorphisms is a pseudo n-Jordan homomorphism.

Keywords

References

  1. J. Bracic and M. S. Moslehian, On automatic continuity of 3-homomorphisms on Banach algebras, Bull. Malays. Math. Sci. Soc. 30(2)(2007), 195-200.
  2. A. Ebadian, A. Jabbari and N. Kanzi. n-Jordan homomorphisms and pseudo n-Jordan homomorphisms on Banach algebras, Mediterr. J. Math. 14(6) (2017),241. https://doi.org/10.1007/s00009-017-1041-4
  3. M. Eshaghi Gordji, A. Jabbari and E. Karapinar, Automatic continuity of surjective n-homomorphisms on Banach algebras, Bull. Iran. Math. Soc. 41(5) (2015), 1207-1211.
  4. Sh. Hejazian, M. Mirzavaziri and M. S. Moslehian, n-Homomorphisms, Bull. Iran. Math. Soc. 31(1) (2005), 13-23.
  5. T. G. Honari and H. Shayanpour, Automatic continuity of n-homomorphisms between Banach algebras, Q. Math. 33 (2010), 189-196. https://doi.org/10.2989/16073606.2010.491180
  6. T. G. Honari and H. Shayanpour, Automatic continuity of n-homomorphisms between topological algebras, Bull. Aust. Math. Soc. 83 (2011), 389-400. https://doi.org/10.1017/S0004972711002036
  7. M. E. Gordji, n-Jordan homomorphisms, Bull. Aust. Math. Soc. 80 (2009), 159-164. https://doi.org/10.1017/S000497270900032X
  8. M. Neghabi, A. Bodaghi and A. Zivari Kazempour, Characterization of mixed n-Jordan homomorphisms and pseudo n-Jordan homomorphisms, arXiv:1903.09577v1 [math.FA] 22 Mar 2019.
  9. E. Park and J. Trout, On the nonexistence of nontrivial involutive n-homomorphisms of C*-algebras, Trans. Amer. Math. Soc. 361 (2009), 19491961.